# SDR SWIA20240916

- Difficulty date: September 16, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARRANTY - MISDRILLED HOLE AT FR 45 STGR 18R.     (FILED CLOSED)    REAMED HOLE TO 0.326" PER ETD2024-170-025000  FABRICATED AND INSTALLED FREEZE PLUG PER ETD 2024-170-025000. THIS REPAIR DOES NOT AFFECT WEIGHT AND BALANCE.
